# SDR DLL10960250

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1173
- System (JASC): 7714 · Engine RPM Indicating System
- Part: N2 Indicator
- Condition: Intermittent
- Location: Nr 2 Eng
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, EPR AT 1.522 THE N2 GAUGE WAS PEGGED OUT HIGH ABOVE 120 PERCENT ON NR 1 ENGINE FOR 4 SECONDS.  REPLACED NR 1 ENG N2 INDICATOR AS PRECAUTIONARY.  SWAPPED N2 PROBE TO ALTERNATE PICK UPS.  RAN ENGINE TO TAKEOFF POWER, CKS OK.
